# SDR DALA2021060903164

- Difficulty date: May 26, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 21 hours, 5 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Not Reported
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 VA 98892 HAS BEEN CREATED TO ADDRESS A TYPO DISCREPANCY IN WORK CARD 2330-01360- 01F. THIS VA CLARIFIES THE CORRECT LOCATION OF THE 2902VT TERMINAL RAIL IN THE E/E BAY. ASSOCIATED AA 2330-01360. CORRECTIVE ACTION: ACCOMPLISHED VA 98892 REV B IN CONJUNCTION WITH WORK CARD 2330- 01360-01F. (1820728)
